Facebook Pixel
EmpowHER Guest

Idoz-72 Effects

By Anonymous March 15, 2015 - 10:50pm
Rate This

Hello Sir/Madam,

We had unprotected sex after 6 days (on 8th March) of her end of period, The problem was with broken condom. Next day morning I gave her idoz-72. at that time she felt a little tired, sleepy. after few hours it was okay. but today she got a sudden bleeding when we saw in the morning, she felt so powerless and get the feel of vomiting but didn't. Help me what all this. Is this Normal or What ?

Thank you in advance

Add a Comment1 Comments

HERWriter Guide

Hi Anon


The most common side effect of an emergency contraceptive is changing the woman’s cycle. This can be scary, particularly if it causes a late period on someone who is concerned about being pregnant. Here is a complete list of its side effects:


Side effects may include changes in her period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.


The medicine in these pills change the hormones and can affect the menstrual cycle for a couple of months. If she took the medicine correctly (which sounds like she did) I would wait a while before getting worried. The unfortunate thing is that it may take a couple of months before her menses is back on track.


Her risk of pregnancy is between 5-10%.




March 16, 2015 - 4:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!